# SDR COMA0860070

- Difficulty date: January 15, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 9,957 hours, 8,585 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5492 - FLAPS FAIL CAUTION MESSAGE RECEIVED WHEN SELECTING FLAPS TO 8 DEGREES, FLAPS REMAINED AT 0 DEGREES.  EMERGENCY DECLARED AND AIRCRAFT LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
